Publication
Title
The revised Ghent nosology for the Marfan syndrome
Author
Abstract
Language
English
Source (journal)
Journal of medical genetics. - London, 1964, currens
Publication
London : British Medical Association, 2010
ISSN
0022-2593 [Print]
1468-6244 [Online]
Volume/pages
47:7(2010), p. 476-485
ISI
000279326400007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 05.11.2018
Last edited 08.09.2019